# SDR TWAA9914604

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Row 28l
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND OVERHEAD EMERGENCY LIGHTS INOP AT ROWS 28L AND 28R THROUGH ROWS 26L AND R AND 5 EACH INOP IN THE TAIL SECTION.  REPLACED BATTERY.  AC01 9-14-99 JFK.
